Linear connections and geodesic curves on Fréchet manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1995), pp. 78-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_7_a7,
author = {V. E. Fomin and R. R. Yul'metov},
title = {Linear connections and geodesic curves on {Fr\'echet} manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--90},
year = {1995},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_7_a7/}
}
V. E. Fomin; R. R. Yul'metov. Linear connections and geodesic curves on Fréchet manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1995), pp. 78-90. http://geodesic.mathdoc.fr/item/IVM_1995_7_a7/